# SDR NACA2019021960029

- Difficulty date: February 6, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 76,717 hours, 53,370 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBSURFACE CRACK AT BS 500+3-BS500+8.5 BELOW STR17R.   REPAIRED FUSELAGE CRACK IAW SRM 53-00-01 REPAIR 31 FIG. 201.
